# SDR CA131007024

- Difficulty date: October 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727281
- Aircraft time: 48,762 hours
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AT TOP OF DECENT, THE NR 2 ENGINE FLAMED OUT.  ENGINE FLAMEOUT CHECKLIST WAS COMPLIED WITH AND THE ENGINE WAS RESTARTED.  THE NR 2 ENGINE FUEL FILTER WAS INSPECTED, AND REPLACED.  THE FUEL S/O VALVE WAS FUNCTION CHECKED WITH NO FAULTS FOUND. ENGINE RUNS WERE CARRIED OUT AND THE ACFT RETURNED TO SERVICE.
